Depression/Mental Health Expert Forum
Akathisia-
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Akathisia-

How do I get relief from drug induced Akathisia?  I tried just about everything.

Mike
242532_tn?1269553979
If you have tried everything you now have to talk to your doctor about stopping the medication...
2 Comments
Blank
Avatar_f_tn
Reduce or stop the drug.
I had that and it drove me nuts.
I think there may be meds to counter that as a side-effect.

If nothing else works try exercise.  Keeping active seems to help.

I'm not sure of the treatment protocol for akathesia so you will need to wait for others input.  Hopefully the doctor will be able to offer good, practical advice.

You should probably discuss this with your own doctor too.

Good luck!
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank